# SDR 2005UALA01375

- Difficulty date: November 25, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 24,697 hours, 9,394 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Aisle Seats 9c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 9C AND 14C AISLE ARMREST MOUNTED EMERGENCY LIGHTING DAMAGED.   REPLACED CABIN EMERG LIGHTING MOUNTED TO AISLE ARMREST AT SEAT 9C.
